# SDR MASA200600044

- Difficulty date: January 13, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 15,438 hours, 11,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7280 DSM - NR 7 EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED.
